... stuck in my throat and now I have a severe dry spot in my throat, and it's very uncomfortable... help??
When some pills begin to dissolve in your throat they can be very irritating to the tissues. Taking with a full glass of water definitely helps. If after a full glass of water, if you still feel the pill hasnt gone down all the way, you can try eating a piece of bread (unless the pill is supposed to be taken on an empty stomach only, but even then, I think it is better to get it down than let it burn in your throat) that will usually help it go down fully.
- Hydrochlorothiazide Information for Consumers
- Hydrochlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2013 • 5 answers
Posted 10 Dec 2016 • 2 answers
High Blood Pressure - Hi I am taking lisinopril/hctz 20-12.5 and Toprol XL 100 and recently my BP is
Posted 26 Mar 2017 • 1 answer
Posted 27 May 2017 • 1 answer
High Blood Pressure - I've been having problems with HBP, it's at an average of 180/95+. I'm taking?
Posted 16 Sep 2017 • 1 answer